# SDR UALA2011101105517

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 66,627 hours, 24,503 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 209
- Condition: Defective
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG - L ENG FIRE LP 2.  CREW COMMENTS:  INTERMITTENT STATUS MSG.  PROG TEXT:  ACCOMPLISH CHRONIC REVIEW.  NO TIME TO T/S.  REPLACED FIRE DETECTION CARD M682, SYS GRND CHECKS GOOD.
